# SDR QXEA2019120200436

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 25,870 hours, 28,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER STRIP PEELING UP NEXT TO INTERNAL BAG DOOR. REMOVED FROM SERVICE. SEALED ALONG EMERGENCY EXIT LIGHT STRIP NEXT TO INTERNAL BAG DOOR. NO OTHER DEFECTS. RETURNED TO SERVICE.
